Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Distal compactifications of semigroups

Author: H. D. Junghenn
Journal: Trans. Amer. Math. Soc. 274 (1982), 379-397
MSC: Primary 43A60; Secondary 22A25, 54H15
MathSciNet review: 670940
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Properties of distal functions on semitopological semigroups are studied via the device of right topological semigroup compactification. Algebras of distal functions are used to construct the universal right simple, left simple, and group compactifications of a semigroup, and these compactifications are in turn systematically employed to obtain information about distal functions. Applications are made to semidirect products and flows.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A60, 22A25, 54H15

Retrieve articles in all journals with MSC: 43A60, 22A25, 54H15

Additional Information

PII: S 0002-9947(1982)0670940-0
Keywords: Semitopological semigroup, distal function, strongly distal function, minimal distal function, right topological compactification, universal mapping property
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia